Jump to content

joey122: memory worries after 5 yrs of ADs


joey122

Recommended Posts

Hello I have been on Zoloft for 2 years , and Seroquel for 2 years and pristiq and Cymbalta for the other 2 years. I have been off drugs for 6 months now and I am finding that my cognitive difficulties are greatly diminished. My short term memory is gone and I cannot concentrate, I am worried that it will affect my job performance and my ability to succeed in school. Is this irreversible did anyone get better.

Been on 1 year cymbalta, 1 year  pristiq, zoloft 2 years nad seroquel 2 years.Now I've been off everything since February 2015. so 6 months free. Still have insomnia, short term memory problems, brain fog these are the only problems hope they will improve.

Link to post
  • Administrator

Welcome, joey.

 

Sorry for the late greeting. It sounds like you went off all 3 drugs at about the same time. Did you have withdrawal symptoms?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
  • 2 weeks later...

Yes but i must admit my memory seems to be improving some what hopefuly this lasts.

Been on 1 year cymbalta, 1 year  pristiq, zoloft 2 years nad seroquel 2 years.Now I've been off everything since February 2015. so 6 months free. Still have insomnia, short term memory problems, brain fog these are the only problems hope they will improve.

Link to post
  • Moderator Emeritus

Hi Joey

 

I think it can get better. Find something that requires you to use your cognitive abilities and memory, (preferably something you love to do but requires you to use your brain in new ways)

 

D

Please note - I am not a medical practitioner and I do not give medical advice. I offer an opinion based on my own experiences, reading and discussion with others.On Effexor for 2 months at the start of 2005. Had extreme insomnia as an adverse reaction. Changed to mirtazapine. Have been trying to get off since mid 2008 with numerous failures including CTs and slow (but not slow enough tapers)Have slow tapered at 10 per cent or less for years. I have liquid mirtazapine made at a compounding chemist.

Was on 1.6 ml as at 19 March 2014.

Dropped to 1.5 ml 7 June 2014. Dropped to 1.4 in about September.

Dropped to 1.3 on 20 December 2014. Dropped to 1.2 in mid Jan 2015.

Dropped to 1 ml in late Feb 2015. I think my old medication had run out of puff so I tried 1ml when I got the new stuff and it seems to be going ok. Sleep has been good over the last week (as of 13/3/15).

Dropped to 1/2 ml 14/11/15 Fatigue still there as are memory and cognition problems. Sleep is patchy but liveable compared to what it has been in the past.

 

DRUG FREE - as at 1st May 2017

 

>My intro post is here - http://survivingantidepressants.org/index.php?/topic/2250-dalsaan

Link to post
  • Administrator

See our Symptoms and Self-care forum  http://survivingantidepressants.org/index.php?/forum/8-symptoms-and-self-care/for suggestions about how to cope with symptoms.

 

Many people do better with fish oil and magnesium supplements, see
http://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/
http://survivingantidepressants.org/index.php?/topic/1300-magnesium-natures-calcium-channel-blocker/

Try a little bit of one at a time to see how it affects you.
 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy